Alert archive / Alabama / Tornado Warnings in 2006
Tornado Warning 15, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 7, 2006, 7:21 PM CDT for Madison County, Alabama; Lincoln County, Tennessee. It was in force for 39 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 7:21 PM CDT (00:21 UTC)
- Expired
- Apr 7, 2006, 8:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
Counties Madison County, AL, Lincoln County, TN
The radar
The Northeast Alabama radar (KHTX), 53 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 7:40 PM CDT | HAIL 1.75 | 5 Nw Hazel Green, AL | |
| Apr 7, 7:42 PM CDT | HAIL 2.5 | 2 N Toney, AL | GOLF BALL TO TENNIS BALL SIZE HAIL AT OLD RAILROAD BED ROAD IN THE BOBO COMMUNITY. |
| Apr 7, 7:44 PM CDT | TORNADO | 5 E Ardmore, AL | TORNADO WRAPPED IN RAIN NEAR THE STATE LINE ON ELKWOOD STATION ROAD. |
| Apr 7, 7:45 PM CDT | TSTM WND DMG | Moores Mill, AL | ROOF BLOWN OFF A HOUSE NEAR THE INTERSECTION OF CHARLEY PATTERSON RD AND TIMBERWIND DR. |
| Apr 7, 7:49 PM CDT | HAIL 1 | Elkwood, AL | NEAR THE INTERSECTION OF ELKWOOD SECTION ROAD AND BUTTER-AND-EGG ROAD. |
| Apr 7, 7:52 PM CDT | HAIL 1 | 4 Se Belleview, TN | QUARTER-SIZE HAIL NEAR THE LINCOLN COMMUNITY. |
| Apr 7, 7:52 PM CDT | HAIL 1.75 | Fisk, AL | NEAR INTERSECTION OF U.S. 231/431 AND ELKWOOD SECTION RD. |
| Apr 7, 7:55 PM CDT | FUNNEL CLOUD | Fisk, AL | |
| Apr 7, 8:00 PM CDT | HAIL 1.75 | Elkwood, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 11:34 AM CDT | Tornado Watch | SPC | 8 hr |
| Apr 7, 10:20 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 310 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1354 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 080023
TORHUN
ALC089-TNC103-080100-
/O.NEW.KHUN.TO.W.0015.060408T0021Z-060408T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
721 PM CDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN LINCOLN COUNTY IN TENNESSEE
NORTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA
* UNTIL 800 PM CDT
* AT 719 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 12
MILES WEST OF HARVEST...OR 5 MILES SOUTHEAST OF ELKMONT MOVING
NORTHEAST AT 45 MPH. GOLFBALL SIZE HAIL AND 60 MPH WINDS
WERE REPORTED AT THE ELKMONT EXIT OF INTERSTATE 65 IN LIMESTONE
COUNTY AT 720 PM.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
HARVEST.
HAZEL GREEN.
NEW MARKET.
THIS STORM SHOWS STRONG ROTATION AND MAY PRODUCE A TORNADO AT ANY
TIME. DO NOT WAIT...GO TO A SAFE PLACE NOW PUT AS MANY WALLS AS
POSSIBLE BETWEEN YOU AND THE STORM.
LAT...LON 3500 8678 3480 8679 3482 8636 3506 8633
3508 8673 3500 8686
$$
CBD3 follow-up statements
000
WWUS54 KHUN 080031
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
730 PM CDT FRI APR 7 2006
ALC089-TNC103-080100-
/O.CON.KHUN.TO.W.0015.000000T0000Z-060408T0100Z/
MADISON AL-LINCOLN TN-
730 PM CDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
LINCOLN AND NORTHERN MADISON COUNTIES...
AT 730 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
WEST OF HARVEST...NEAR BETHEL. SPOTTERS REPORTED THAT THE FUNNEL
CLOUD WAS VERY NEAR THE GROUND...BUT NOT YET TOUCHING DOWN. MOVEMENT
WAS NORTHEAST AT 45 MPH.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
ELKWOOD.
TAFT.
FISK.
LINCOLN.
PLEVNA.
ELORA.
HAIL UP TO THE SIZE OF GOLFBALLS AND STRAIGHT LINE DAMAGING WINDS
ARE ALSO LIKELY WITH THIS STORM.
THIS STORM SHOWS STRONG ROTATION AND MAY PRODUCE A TORNADO AT ANY
TIME. DO NOT WAIT...GO TO A SAFE PLACE NOW PUT AS MANY WALLS AS
POSSIBLE BETWEEN YOU AND THE STORM.
LAT...LON 3500 8678 3480 8679 3482 8636 3506 8633
3508 8673 3500 8686
$$
CBD000
WWUS54 KHUN 080038
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
736 PM CDT FRI APR 7 2006
ALC089-TNC103-080100-
/O.CON.KHUN.TO.W.0015.000000T0000Z-060408T0100Z/
MADISON AL-LINCOLN TN-
736 PM CDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
LINCOLN AND NORTHERN MADISON COUNTIES...
AT 730 PM CDT...TRAINED WEATHER SPOTTERS AND EMERGENCY MANAGEMENT
REPORTED A TORNADO EAST OF ARDMORE. THIS TORNADO WAS MOVING
NORTHEAST AT 35 MPH. LIMESTONE EMA REPORTS SIGNIFICANT DAMAGE IN
PARTS OF THE COUNTY.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
TAFT.
MERIDIANVILLE.
BELLEVIEW.
LINCOLN.
NEW MARKET.
FLINTVILLE.
THIS IS A DANGEROUS SITUATION TORNADOES AT NIGHT ARE ESPECIALLY
DANGEROUS. DO NOT WAIT UNTIL YOU SEE OR HEAR THE TORNADO...IT MAY BE
TOO LATE. TAKE COVER NOW.
LAT...LON 3500 8678 3480 8679 3482 8636 3506 8633
3508 8673 3500 8686
$$
CBD000
WWUS54 KHUN 080046
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
745 PM CDT FRI APR 7 2006
ALC089-TNC103-080100-
/O.CON.KHUN.TO.W.0015.000000T0000Z-060408T0100Z/
MADISON AL-LINCOLN TN-
745 PM CDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
LINCOLN AND NORTHERN MADISON COUNTIES...
AT 740 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR
SECTION ROAD NEAR ELKWOOD...MOVING NORTHEAST AT 40 MPH. AT 740
PM...TENNIS BALL SIZE HAIL WAS REPORTED NEAR BOBO IN NORTHWEST
MADISON COUNTY.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
LINCOLN.
PLEVNA.
ELORA.
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.
LAT...LON 3500 8678 3480 8679 3482 8636 3506 8633
3508 8673 3500 8686
$$
CBDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 7:15 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 7, 7:15 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 715 PM CDT FRI APR 7 2006 .RADAR UPDATE... ...LIMESTONE CO TORNADO POTENTIAL INCREASING... CELL IN LIMESTONE COUNTY IS SHOWING IMPRESSIVE HOOK ECHO NOW ON KHTX...UAH...AND LOCAL MEDIA RADARS NEAR ELKMONT. SPOTTER REPORTS A ROTATING WALL CLOUD NEAR ELKMONT. AREAS E AND NE INCLUDING NORTHERN MADISON COUNTY AND LINCOLN COUNTY TN MAY REQUIRE TORNADO WARNING EXTENSION. && KULA
Hazardous weather outlook, Apr 7, 2:20 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 220 PM CDT FRI APR 7 2006 ALZ001>010-016-TNZ076-096-097-080100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 220 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... TORNADO WATCHES ARE IN EFFECT UNTIL 8 PM CDT FOR ALL OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE...EXCEPT DEKALB...JACKSON AND MARSHALL COUNTIES. THE ATMOSPHERE SO FAR THIS AFTERNOON HAS BEEN CAPPED...PREVENTING THUNDERSTORMS FROM FORMING. CURRENT TRENDS INDICATE THAT THE CAP IS BEGINNING TO ERODE...AND WILL ALLOW THUNDERSTORM DEVELOPMENT TO BEGIN LATER THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHWEST ALABAMA BETWEEN 3 AND 4 PM...SPREADING EASTWARD INTO THE I-65 CORRIDOR AND HUNTSVILLE/DECATUR METRO AREA BETWEEN 4 AND 6 PM. STORMS MAY NOT REACH PORTIONS OF NORTHEAST ALABAMA UNTIL AFTER 6 PM. THE GREATEST THREAT OF SEVERE WEATHER IS STILL EXPECTED BETWEEN 3 PM AND MIDNIGHT. SOME OF THESE STORMS WILL BECOME SUPERCELLS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY STRONG TORNADOES. OVERNIGHT AND THROUGH SATURDAY MORNING...THESE SUPERCELL STORMS WILL EVENTUALLY CONSOLIDATE INTO A LINE OF STRONG TO SEVERE THUNDERSTORMS. THIS LINE WILL MAINTAIN THE THREAT OF DAMAGING WIND GUSTS AND LARGE HAIL. HOWEVER...CONTINUOUS DEVELOPMENT OF THUNDERSTORMS OVER THE SAME AREAS WILL BRING A THREAT OF SIGNIFICANT HEAVY RAINFALL AND POSSIBLE FLASH FLOODING ACROSS PORTIONS OF THE TENNESSEE VALLEY. THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. STAY TUNED FOR FURTHER OUTLOOKS AND FORECASTS FROM THE NATIONAL WEATHER SERVICE IN HUNTSVILLE REGARDING THE POTENTIAL FOR SEVERE WEATHER THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. AN AREA OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL SHIFT EAST OF THE TENNESSEE VALLEY EARLY SATURDAY MORNING. ADDITIONAL SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR THROUGH AT LEAST MIDDAY SATURDAY. THE PRIMARY THREAT WILL BE HEAVY RAIN...BUT SMALL HAIL WILL BE POSSIBLE WITH STRONGER THUNDERSTORMS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS AFTERNOON AND TONIGHT. BCC
In the hours before
Local storm report, Apr 7, 6:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
636 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND GST MUSCLE SHOALS 34.74N 87.67W
04/07/2006 M66 MPH COLBERT AL ASOS
&&
BCC/DLLocal storm report, Apr 7, 6:37 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
637 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL SHEFFIELD 34.77N 87.70W
04/07/2006 M0.50 INCH COLBERT AL EMERGENCY MNGR
DIME HAIL.
&&
BCC/DLLocal storm report, Apr 7, 6:41 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
641 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 7 ESE CHEROKEE 34.72N 87.85W
04/07/2006 COLBERT AL TRAINED SPOTTER
TREE BRANCHES SNAPPED OFF AND FLAGPOLE BENT TO THE GROUND
NEAR RED ROCK.
0640 PM HAIL N FLORENCE 34.80N 87.68W
04/07/2006 M0.50 INCH LAUDERDALE AL EMERGENCY MNGR
PEA TO DIME SIZE HAIL.
0641 PM HAIL 3 E MUSCLE SHOALS 34.74N 87.61W
04/07/2006 M0.50 INCH COLBERT AL AMATEUR RADIO
DIME SIZE HAIL.
&&
BCC/DLLocal storm report, Apr 7, 6:52 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
652 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM FUNNEL CLOUD 1 W COXEY 34.80N 87.20W
04/07/2006 LIMESTONE AL AMATEUR RADIO
SPOTTED NEAR THE LAUDERDALE COUNTY LINE/U.S. 72 BRIDGE
OVER THE ELK RIVER.
&&
BCC/DLLocal storm report, Apr 7, 7:00 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
700 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM FUNNEL CLOUD ROGERSVILLE 34.83N 87.29W
04/07/2006 LAUDERDALE AL EMERGENCY MNGR
SPOTTED JUST NORTH OF TOWN.
&&
BCC/DLLocal storm report, Apr 7, 7:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
704 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 7 NE FAYETTEVILLE 35.22N 86.48W
04/07/2006 LINCOLN TN EMERGENCY MNGR
TORNADO SPOTTED ON THE GROUND NEAR MULBERRY ALONG HIGHWAY
50.
&&
BCC/DLThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:03 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 22 min |
| Apr 7, 7:15 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 4 hr |
| Apr 7, 7:28 PM CDT | Tornado Warning | HUN | Limestone | 17 min |
| Apr 7, 7:46 PM CDT | Tornado Warning | HUN | Franklin | 44 min |
| Apr 7, 7:55 PM CDT | Tornado Warning | HUN | Madison | 20 min |
| Apr 7, 7:59 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence | 31 min |
| Apr 7, 8:07 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 38 min |
| Apr 7, 8:13 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 47 min |
| Apr 7, 8:26 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 49 min |
| Apr 7, 8:40 PM CDT | Tornado Warning | HUN | Lawrence | 35 min |
| Apr 7, 8:55 PM CDT | Tornado Warning | HUN | Franklin | 50 min |
| Apr 7, 8:57 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 18 min |
| Apr 7, 9:08 PM CDT | Tornado Warning | HUN | Limestone | 37 min |
| Apr 7, 9:13 PM CDT | Severe Thunderstorm Warning | HUN | Morgan | 32 min |
| Apr 7, 9:16 PM CDT | Tornado Warning | HUN | Lawrence | 44 min |
| Apr 7, 9:29 PM CDT | Tornado Warning | HUN | Madison | 31 min |
| Apr 7, 9:35 PM CDT | Flash Flood Warning | HUN | Franklin, Lawrence, Limestone, Morgan | 3 hr |
| Apr 7, 9:46 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 29 min |
| Apr 7, 9:52 PM CDT | Tornado Warning | HUN | Franklin | 23 min |
| Apr 7, 9:54 PM CDT | Tornado Warning | HUN | Morgan | 36 min |
| Apr 7, 10:00 PM CDT | Flash Flood Warning | HUN | Jackson, Madison | 3 hr |
| Apr 7, 10:01 PM CDT | Tornado Warning | HUN | Lawrence | 44 min |
| Apr 7, 10:13 PM CDT | Tornado Warning | HUN | Limestone, Madison | 47 min |
| Apr 7, 10:26 PM CDT | Tornado Warning | HUN | Morgan | 34 min |
| Apr 7, 10:36 PM CDT | Tornado Warning | HUN | Cullman | 24 min |
| Apr 7, 10:48 PM CDT | Tornado Warning | HUN | Morgan | 30 min |
| Apr 7, 10:56 PM CDT | Tornado Warning | HUN | Jackson, Madison | 34 min |
| Apr 7, 11:04 PM CDT | Tornado Warning | HUN | Marshall | 26 min |
| Apr 7, 11:26 PM CDT | Tornado Warning | HUN | Cullman | 49 min |
| Apr 7, 11:27 PM CDT | Tornado Warning | HUN | Marshall | 21 min |
| Apr 7, 11:29 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 31 min |
| Apr 7, 11:51 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 39 min |
| Apr 7, 11:59 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 16 min |
| Apr 8, 12:04 AM CDT | Tornado Warning | HUN | DeKalb | 19 min |
| Apr 8, 12:09 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 19 min |
| Apr 8, 12:15 AM CDT | Flash Flood Warning | HUN | Cullman, DeKalb, Marshall | 3 hr |
| Apr 8, 12:41 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 20 min |
| Apr 7, 7:30 PM CDT | Flash Flood Warning | HUN | Lincoln, Moore | 4 hr |
| Apr 7, 8:04 PM CDT | Tornado Warning | HUN | Franklin | 41 min |
| Apr 7, 8:42 PM CDT | Tornado Warning | HUN | Franklin | 33 min |
Nearby
Tornado Warnings in Alabama, 2006Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.